# SDR CA991004050

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 6A0711602
- Condition: Cracked
- Location: Mlg
- Part time: 589 hours
- Component: Wipair, 4000AMPHIB
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE FORWARD WHEEL GEAR ACTUATOR ON THE LEFT FLOAT WAS FOUND CRACKED AND LEAKING.  TWO LONGITUDINAL CRACKS WERE LOCATED IN THE ACTUATOR CYLINDER.
